MAUDE Adverse Event Report: LIEBEL-FLARSHEIM INJ. OPTIV DH, W/OEM

LIEBEL-FLARSHEIM INJ. OPTIV DH, W/OEM
Model Number 844007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overall investigation summary: a complaint was received on optivantage injector (b)(4) serial number (b)(6) alleging the pressure sleeve ruptured, forcing an interruption of the procedure.There was no significant fragment scatter, and neither the patient nor the medical staff sustained visible injuries.The ifu includes warnings to check the pressure sleeve daily for stress cracks and based on the complaint information the customer reports that prior to the scan, a routine inspection of the device revealed no abnormalities.The ifu includes what to check and the risks associated with the pressure sleeves; defective sleeves may shatter or explode under these conditions.Always inspect pressure sleeve closely before using injector.While viewing all areas; look for stress cracks (around the front or at the shoulder area), discard any pressure sleeve exhibiting signs of stress, crazing lines, or cracks.The use of such parts may cause injury and/or an aborted injection.It is unclear what specifically the customer checked for in their abnormality check.It was further reported, immediately after the incident, the staff stopped operation, replaced the faulty device with a backup unit, and resumed the examination.Regional service contacted the customer about the complaint.The customer's engineer stated only that the pressure sleeve broke and that the customer had engaged a third-party company to repair this injector.No additional information was provided.No issue was reported with the injector.A review of cts shows no previous issue reported on this unit.Impact assessment summary: no injury to the patient/user, but a delay in procedure was reported, imdrf codes: b01; c07; d15.Root / probable cause code.Age normal wear/tear.Root / probable cause summary: refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary: unit remained in service.
 
Event or Problem Description
This case was reported by a facility in (b)(6) on (b)(6) 2025.Customer reported that on (b)(6) 2025, a patient underwent cerebral artery cta examination for left-sided peripheral facial paralysis.During the procedure, healthcare personnel used a high-pressure injector pressure sleeve to inject contrast medium.Prior to the scan, routine inspection of the device revealed no abnormalities.However, during injection, the pressure sleeve suddenly ruptured, forcing an interruption of the procedure.This rupture remained within a controllable range: there was no significant fragment scatter, and neither the patient nor the medical staff sustained visible injuries.Immediately after the incident, the staff stopped operation, replaced the faulty device with a backup unit, and resumed the examination.The defective pressure sleeve was subsequently decommissioned in accordance with regulations.This unexpected event may have resulted in insufficient contrast volume, compromising image quality and potentially delaying diagnosis.Had the rupture not been promptly detected, the scattering of sharp fragments could have injured healthcare workers or the patient, posing a serious risk.

Brand Name
INJ. OPTIV DH, W/OEM
Common Device Name
INJ. OPTIV DH, W/OEM
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 
MDR Report Key23864621
Report Number1518293-2025-00019
Device Sequence Number4552918
Product Code IZQ
UDI-Device Identifier10746190002727
UDI-Public0110746190002727
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number844007
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown